Taking Ovulex since February
1 Replies
myanangle - March 20

Hello, Everyone,

I started takining Ovulex on Feb. 19th. I had my cycle on the 10th of Feb. My cycle comes every 25 days, never been late. Now it is March 19 haven't seen my cycle yet. Been experincing some nausea, certain food cravings, and tender breasts. I have taken 4 epts and they all say negative. I have Dr. appt. Friday for blood work. I was wondering if anyone else out there had any of these symptoms taking Ovulex.

Thank you,

Myaangle ???

 

lili246 - March 25

Myaangle,
I know that ovulex can mess up your cycle I have heard that from previous ladies. I did took ovulex for 2 months and got pregnant and then end up in a m/s I always blamed ovulex for my m/s but I know it's all natural and I know ladies that got pregnant with a successful delivery by taking ovulex so don't know.

If you were never late it could be that it is the cause of ovulex and or you might be pregnant but I think your hpt would show it but ofcourse some don't show it until you do the blood work. Good luck and keep us posted.

Lili

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question